# SDR C2XA11TY115

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N12145
- Make and model: Emb EMB-145XR
- Aircraft serial: 745
- Aircraft time: 22,915 hours, 12,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INVERTER NR 4 INOP.  REMOVED AND REPLACED NR 4 INVERTER IAW EMB 145XR AMM33-50-11, OPS CHECK GOOD.
